# SDR ASOA201707221798

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL TO FUSELAGE DRAG ANGLE HAS A CRACK. REMOVED AND REPLACED DRAG ANGLE P/N AV670-71186-003 IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND DRAWING BA670-30100.
